| Model Number |
3524 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that: this complaint is for the first vascband that was applied.Associated to 2134812-2023-00036.Lhc pci was performed access via the right radial artery on an 80 y/o female with fragile skin integrity.A 6f sheath was used in the procedure.Pci procedure did not have any known issues/complications.It was reported that there was a skin tear beside the access area previous to the pci procedure.Post pci procedure, sheath pulled by md.Vascband placed.The patient was transferred from table to stretcher.It was then reported that there was a large hematoma present proximal to the vascband.A second vascband was placed above the first vascband.Hematoma continued to grow.Both bands were removed, and manual pressure was applied.It was reported that the patient's skin tore and caused moderate bleeding.No blood transfusion was required.Vascular surgery was consulted and did a pressure dressing.Wound consult was scheduled for the patient.Additional information.The case was a pci.The hematoma was the size of a tennis ball.There was no visible air leak.The device will not be returned.
Additional Manufacturer Narrative
Qn#(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.Lepu medical is the supplier for vasc band units.Lepu medical was notified of the complaint.No batch information was provided by the customer.Therefore, manufacturing record review could not be completed.Case details were reviewed.Customer stated "post pci procedure, sheath pulled by md.Vascband placed.The patient was transferred from table to stretcher.It was then reported that there was a large hematoma present proximal to the vascband (related to).A second vascband was placed above the first vascband.(related to 2134812-2023-00036) hematoma continued to grow.No unit was returned to vsi/teleflex for evaluation.It is unknown if any damages were present on the unit.Additional information was requested.A response was received.Inflation and deflation volume is unknown.Hematoma grew after the first band.A second band was placed.The original skin tear was not at the pci puncture site but was near to it.Both the bands were removed and manual pressure was held.No other procedures were performed aside from dressing the wound.Per ifu, hematoma formation is identified as a potential adverse event that maybe associated with the use of vasc band based on the information and no product evaluation, the most likely root cause of the issue is undeterminable.
Event or Problem Description
It was reported that: this complaint is for the first vascband that was applied.Associated to.Lhc pci was performed access via the right radial artery on an 80 y/o female with fragile skin integrity.A 6f sheath was used in the procedure.Pci procedure did not have any known issues/complications.It was reported that there was a skin tear beside the access area previous to the pci procedure.Post pci procedure, sheath pulled by md.Vascband placed.The patient was transferred from table to stretcher.It was then reported that there was a large hematoma present proximal to the vascband.A second vascband was placed above the first vascband.Hematoma continued to grow.Both bands were removed, and manual pressure was applied.It was reported that the patient's skin tore and caused moderate bleeding.No blood transfusion was required.Vascular surgery was consulted and did a pressure dressing.Wound consult was scheduled for the patient.Additional information.The case was a pci.The hematoma was the size of a tennis ball.There was no visible air leak.The device will not be returned.